Deep search:Searching for "galerkin approximation" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Galerkin approximation with Legendre polynomials for a continuous-time nonlinear optimal control problem
Author(s):Xue-song Chen  Clicked:6244  Download:2096  Cited:0  <Full Text>  <PPT> 1594
Frontiers of Information Technology & Electronic Engineering  2017 Vol.18 No.10 P.1479-1487  DOI:10.1631/FITEE.1601101
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE